MathSciNet Relay Station
MathSciNet bibliographic data
MR2591905 60B20 (60F15)
Adamczak, Radosław A few remarks on the operator norm of random Toeplitz matrices. J. Theoret. Probab. 23 (2010), no. 1, 85–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement